# SDR UIEA2020070601483

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,781 hours, 18,044 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LITE ON START ATTEMPT.  SERVICED APU OIL IAW MM CH 12-13-04.  APU POWER GENERATION CK'S GOOD IAW MM CH 24-21-00 ALSO RESET CB 2 AND C/W BITE TEST OF EPCU TEST PASS IAW MM 24-22-00.
